# SDR UPS802610

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CRACK ON LEFT ELEVATOR TOP SKIN O/B OF NR 3 HINGE, 8 INCHES AFT OF T-CAP.  REPLACED PER SRM 55-2-1.
